# SDR AALA201912099029

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 27,998 hours, 14,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Slat
- Part time: 28,005 hours, 14,877 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACKED LEFT WING #2 SLAT ON THE TRAILING EDGE 10" OUTBOARD OF THE INBOARD EDGE. REPLACED SLAT PER TASK CARD 26L00027011.
